| Model Number |
VENUM14160 |
| Medical Device Problem Code |
Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/17/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history record is currently being performed.The return of the sample is pending.However, an image was provided for review.The investigation of the reported event is currently underway.(expiry date: 08/2022).
Event or Problem Description
It was reported that during stent placement procedure through femoral vein via ipsilateral retrograde approach, the stent allegedly failed to expand.There was no reported patient injury.
Event or Problem Description
It was reported, that during stent placement procedure.Through femoral vein via ipsilateral retrograde approach, the stent allegedly, failed to expand.There was no reported patient injury.
Additional Manufacturer Narrative
Manufacturing review: the lot history record of this lot was reviewed, with special attention to the manufacturing and inspection of this product.And the product was found to have met the specification prior to shipment.Investigation summary: the evaluation of the returned sample, and images provided confirmed, that the user experienced an expansion issue with the stent, during deployment.Shifting of the inner catheter stent brake on the returned sample, and hour glass like deformation in the stent brake section.Indicated that, during deployment the stent adhered to the stent brake leading to expansion issue.Reportedly, the stent finally successfully expanded after twisting at shaft and wiggling up and down.Based on the information available, the investigation is closed with confirmed result.A definite root cause for the reported event could not be determined.Labeling review: a review of the relevant instructions for use for this product was conducted.The instructions for use was found to address potential complications and adverse events such as incorrect positioning of the stent requiring further stenting or surgery, intimal injury, and malposition.H10: d4 (expiry date: 08/2022).H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.